Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 151, NWS Lincoln, IL

June 15, 2008Fulton County, Knox County, Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 2:21 PM CDT for Fulton County, Knox County, Peoria County, Illinois. It was in force for 34 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 2:21 PM CDT (19:21 UTC)
Expired
Jun 15, 2008, 2:55 PM CDT
In force
34 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Fulton County, IL, Knox County, IL, Peoria County, IL

The radar

The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 2:43 PM CDTTSTM WND DMGCuba, ILSEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.
Jun 15, 2:48 PM CDTTSTM WND GST 60Fiatt, IL
Jun 15, 2:48 PM CDTTSTM WND GST 60Ipava, IL
Jun 15, 2:48 PM CDTTSTM WND GST 60Smithfield, IL
Jun 15, 2:55 PM CDTTSTM WND GST 70Canton, ILNUMEROUS TREES AND POWER LINES DOWN.
Jun 15, 2:55 PM CDTHAIL 0.88Canton, ILALSO ESTIMATED WIND SPEED OF 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:42 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 151921
SVRILX
ILC057-095-143-152015-
/O.NEW.KILX.SV.W.0151.080615T1921Z-080615T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
221 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  EXTREME SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 315 PM CDT.

* AT 221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF AVON...OR ABOUT NEAR MACOMB...AND WAS MOVING
  EAST AT 46 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VERMONT...
  AVON...
  IPAVA...
  CUBA...
  LONDON MILLS...
  FAIRVIEW...
  LEWISTOWN...
  ST. DAVID...

OTHER LOCATIONS IN THIS WARNING INCLUDE...CANTON...HANNA CITY AND
TRIVOLI.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4074 8975 4044 8993 4038 9005 4037 9005
      4036 9006 4026 9013 4029 9046 4073 9045
TIME...MOT...LOC 1921Z 263DEG 40KT 4049 9065

$$

AUTEN/GEELHART
1 follow-up statement
000 
WWUS53 KILX 151955
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
254 PM CDT SUN JUN 15 2008

ILC057-095-143-152004-
/O.CAN.KILX.SV.W.0151.000000T0000Z-080615T2015Z/
FULTON-KNOX-PEORIA-
254 PM CDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FULTON AND EXTREME
SOUTHERN KNOX COUNTIES IS CANCELLED...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL AND EASTERN
FULTON COUNTY...AND SOUTHERN PEORIA COUNTY...UNTIL 345 PM.

LAT...LON 4074 8975 4044 8993 4038 9005 4037 9005
      4036 9006 4026 9013 4029 9046 4073 9045
TIME...MOT...LOC 1954Z 263DEG 40KT 4053 9017

$$

AUTEN/GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:51 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jun 15, 12:51 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1251 PM CDT SUN JUN 15 2008

.DISCUSSION...
ISSUED 1100 AM CDT SUN JUN 15 2008

UPDATED FORECAST TO REMOVE SEVERE THUNDERSTORM WATCH AND GO WITH
DRY WX AND MORE SUNSHINE LATE THIS MORNING. AFTERNOON FORECAST
LOOKED ON TRACK AND ONLY MADE MINOR ADJUSTMENTS LIKE ADDING 20-30
POPS OF THUNDERSTORMS THIS AFTERNOON A BIT FURTHER SOUTH DUE TO
OUTFLOW BOUNDARY. SPC HAS A MODERATE RISK OF SEVERE THUNDERSTORMS
NORTH OF I-70 FROM MID AFTERNOON THROUGH SUNSET. DAMAGING STRAIGHT
LINE WINDS (45%) IS BIGGEST THREAT...FOLLOWED BY LARGE HAIL (15%)
AND ISOLATED TORNADOES (2-5%). VERY WARM AGAIN WITH HIGHS IN THE
UPPER 80S IN CENTRAL IL AND AROUND 90F IN SE IL.

15Z/10 AM SURFACE MAP SHOWS A COLD FRONT EXTENDING FROM CENTRAL
WI/IA INTO NW KS. STRONG TO SEVERE MCS CONVECTION OVER SW IA/NW MO
WHILE SCATTERED CONVECTION OVER NORTHERN IL/IN NE OF I-65 AND
NORTH OF I-80. THUNDERSTORMS SKIRTED MARSHALL COUNTY EARLY THIS
MORNING AND LAID OUT AN OUTFLOW BOUNDARY FROM JUST NORTH OF
INDIANAPOLIS TO SPRINGFIELD. NEARLY SUNNY SKIES WARMED TEMPS
INTO THE UPPER 70S AND LOWER 80S WHILE DEWPOINTS IN THE LOW TO MID
60S. ALOFT A 593 DM 500 MB HIGHS WAS OVER NW MEXICO WHILE A STRONG
547 DM 500 MB LOW WAS IN NW ONTARIO AND WESTERN HUDSON BAY. IL WAS
IN A WNW UPPER LEVE FLOW.

MODELS CONTINUE TO SHOW MODERATE INSTABILITY/LAPSE RATES WITH
LIFTED INDICES OF MINUS 4 TO 8C...CAPES 2000 TO 3000 J/KG AND
LAPSE RATES OF 7.5 TO 8 C/KM. ALSO HAVE STRONG MID LEVEL WINDS
WITH 500 MB WEST WINDS NEAR OR JUST ABOVE 50 KTS AND SOME WIND
SHEAR NW OF LINCOLN. MODELS REMAIN PROGRESSIVE IN BRINGING THE
COLD FRONT SE FROM IA INTO NW IL THIS AFTERNOON AND THROUGH SE IL
THIS EVENING. BRING COLD FRONT SE FROM CENTRAL IA THROUGH IL THIS
EVENING. THIS FRONT COLLIDING WITH UNSTABLE AIR MASS WILL LIKELY
DEVELOP THUNDERSTORMS THIS AFTERNOON AND EVENING WITH MODERATE
RISK OF SEVERE STORMS NORTH OF I-70 AND SLIGHT RISK SOUTH.
STRONGEST INSTABILITY AND RISK OF SEVERE STORMS IS OVER EASTERN KS
AND NW MO. HIGHS IN THE UPPER 80S TO NEAR 90F WELL ON TRACK.

HUETTL

&&

.AVIATION...
ISSUED 1250 PM CDT SUN JUN 15 2008

STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE
QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES
DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND
SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE
VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO
HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF
SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN
VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING.
SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE
WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER
WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS
HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS.

HUETTL

&&

.PREV DISCUSSION...
ISSUED 216 AM CDT SUN JUN 15 2008

MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE SEVERE WEATHER
THREAT LATER TODAY AND TONIGHT.

LATEST SURFACE CHART SHOWS COLD FRONT STRETCHING ACROSS THE
NORTHERN PLAINS...WHILE WEAK AREA OF HIGH PRESSURE REMAINS IN
CONTROL OF THE WEATHER ACROSS CENTRAL ILLINOIS. ALOFT...DEEP UPPER
LOW CONTINUES TO SPIN OVER HUDSON BAY...WHILE NUMEROUS WAVES
ROTATE ALONG ITS SOUTHERN PERIPHERY ACROSS THE UPPER MIDWEST/GREAT
LAKES. ONE OF THESE WAVES IS CURRENTLY ENHANCING A CLUSTER OF
THUNDERSTORMS OVER NORTHERN IOWA...WHILE ANOTHER WAVE IS NOTED ON
WATER VAPOR IMAGERY PUSHING INTO NORTH DAKOTA.

SHORT TERM...TODAY THROUGH TUESDAY

FIRST CONCERN OF THE DAY WILL BE THE EVOLUTION OF THE ONGOING
CONVECTION ACROSS NORTHERN IOWA. UPPER FLOW IS W/NW...SO GENERAL
TRAJECTORY SHOULD KEEP CLUSTER NORTH OF THE KILX CWA THIS MORNING.
IN ADDITION...STORMS WILL BE MOVING INTO A DRIER/MORE STABLE
ENVIRONMENT AS THEY PUSH EAST OF THE MISSISSIPPI RIVER...SO THINK
THEY WILL WEAKEN WITH TIME AS WELL. HAVE OPTED TO INCLUDE LOW
CHANCE POPS FROM THE PEORIA AREA NORTHWARD THIS MORNING JUST IN
CASE THEY MAKE IT THAT FAR SE...WITH DRY CONDITIONS EXPECTED
ELSEWHERE AROUND THE AREA.

MAIN EVENT WILL UNFOLD LATER THIS AFTERNOON AS NORTHERN PLAINS COLD
FRONT APPROACHES FROM THE NORTHWEST. WITH PLENTY OF SUNSHINE
EXPECTED THIS MORNING...ATMOSPHERE ACROSS CENTRAL ILLINOIS WILL
BECOME QUITE UNSTABLE BY AFTERNOON...WITH NAM-WRF SUGGESTING CAPE
VALUES ALONG AND AHEAD OF THE BOUNDARY REACHING THE 2000 TO
3000J/KG RANGE AND LIFTED INDICES AROUND -6C. MID-LEVEL LAPSE
RATES ARE ALSO EXPECTED TO STEEPEN QUITE A BIT...AS UPPER LEVEL
COOLING OCCURS WITH APPROACH OF NEXT IN SERIES OF SHORT-WAVES.
WITH MODERATELY STRONG INSTABILITY/STEEP LAPSE RATES TO WORK
WITH...ANY STORMS THAT FIRE WILL HAVE VIGOROUS UPDRAFTS AND WILL
THUS BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS.
WIND THREAT WILL ALSO BE ENHANCED BY RATHER DRY LOW-LEVEL
PROFILES...AS EVIDENCED ON FORECAST SOUNDINGS. BASED ON TIMING OF
FRONT...PRIMARY SEVERE THREAT APPEARS TO BE FROM ABOUT 3 PM TO
MIDNIGHT. WILL INCLUDE CHANCE POPS ALONG AND NORTHWEST OF A
CHAMPAIGN TO TAYLORVILLE LINE THIS AFTERNOON...WITH LIKELY POPS IN
THE ILLINOIS RIVER VALLEY. LIKELY POPS WILL THEN SPREAD E/SE
ACROSS THE REMAINDER OF THE CWA THIS EVENING...AS STORMS QUICKLY
PROPAGATE ACROSS CENTRAL ILLINOIS. HAVE GENERALLY FOLLOWED THE 00Z
4KM NMM-WRF FOR THE FINER DETAILS OF THIS CONVECTIVE EVENT...BUT
HAVE SPED UP ITS SOLUTION BY A COUPLE OF HOURS. GIVEN INCREASING
NORTHWESTERLY FLOW ALOFT LATER TODAY/TONIGHT...THIS SYSTEM MOST
CERTAINLY APPEARS TO BE PROGRESSIVE IN NATURE...SO STORM CHANCES WILL BE
CONCENTRATED DURING THE EVENING...THEN WILL DECREASE AFTER MIDNIGHT.

MODELS CONTINUE TO SUGGEST ACTUAL SURFACE FRONT MAY LINGER ACROSS
SOUTHEAST ILLINOIS INTO MONDAY MORNING...SO HAVE CONTINUED THE
SLIGHT CHANCE POPS FOR AREAS ALONG AND SOUTH OF I-70 ACCORDINGLY.
ELSEWHERE...COOLER AND DRIER AIRMASS WILL SETTLE IN FROM THE
NORTHWEST AS UPPER LOW TAKES HOLD OVER THE GREAT LAKES AND
NORTHWESTERLY FLOW REGIME BUILDS ACROSS THE MIDWEST. HIGH TEMPS ON
BOTH MONDAY AND TUESDAY WILL GENERALLY BE IN THE 70S...WITH LOWS
DIPPING DOWN INTO THE 50S.

LONG TERM...WEDNESDAY THROUGH SATURDAY

SLIGHTLY BELOW NORMAL TEMPS WILL CONTINUE THROUGH THURSDAY...BEFORE
THINGS START SLOWLY WARMING UP TOWARD THE END OF THE WEEK. 00Z
GFS/ECMWF BOTH SHOW UPPER RIDGING BUILDING ACROSS THE CENTRAL
PLAINS...PLACING THE MIDWEST IN AN INCREASINGLY FAVORABLE PATTERN
FOR OVERNIGHT MCS FORMATION THURSDAY NIGHT THROUGH THE WEEKEND.
WILL KEEP THINGS DRY FOR NOW...BUT IF CURRENT TRENDS
CONTINUE...MAY HAVE TO BRING RAIN CHANCES BACK INTO THE PICTURE
FRIDAY AND SATURDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 15, 10:39 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1039 AM CDT SUN JUN 15 2008

ILZ027>031-036>038-040>043-047>051-161100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1039 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID
AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT
WILL GRADUALLY SHIFT TO THE SOUTHEAST THIS EVENING AS THE COLD
FRONT SWEEPS THROUGH.

INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL
EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE
SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME
MINOR FLOODING THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON
AND EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME
WOULD BE FROM 2 PM UNTIL 10 PM CDT.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT
11 AM CDT.

ILZ044>046-052>057-061-161100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
1039 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FROM MID
AFTERNOON THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT
WILL GRADUALLY SHIFT TO THE SOUTHEAST LATE THIS EVENING OR DURING
THE EARLY MORNING HOURS OF MONDAY AS THE COLD FRONT SWEEPS
THROUGH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED...MAINLY DURING THE AFTERNOON
THROUGH LATE EVENING HOURS. PRESENT INDICATIONS SUGGEST THE
PRIMARY TIME FRAME WOULD BE FROM 4 PM UNTIL MIDNIGHT CDT.

A CONFERENCE CALL FOR EMERGENCY MANAGERS WILL BE CONDUCTED AT
11 AM CDT.

ILZ062-063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1039 AM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING...

A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST
ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS
TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE
THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER
MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA.

EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE
OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE
NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL
CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE
WABASH...AND EMBARRAS RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT
IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE JUST TO THE EAST
AND SOUTH OF THE AREA.

FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
ESPECIALLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY
TIME FRAME FOR ACTIVATION WILL BE FROM 5 PM UNTIL 1 AM CDT.

KH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:21 AM CDTAreal Flood WarningILXClark, Crawford, Jasper48 hr
Jun 15, 9:32 AM CDTAreal Flood WarningILXCrawford, Jasper, Lawrence, Richland48 hr
Jun 15, 1:51 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark54 min
Jun 15, 2:06 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler39 min
Jun 15, 2:42 PM CDTSevere Thunderstorm WarningILXFulton, Logan, Mason, Peoria, Schuyler, Tazewell63 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford43 min
Jun 15, 3:14 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford46 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Piatt, Tazewell, Woodford61 min
Jun 15, 3:47 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon, Sangamon43 min
Jun 15, 4:15 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Macon, Piatt60 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningILXMarshall, Stark51 min
Jun 15, 4:39 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion36 min
Jun 15, 5:03 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion42 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningILXEdgar38 min
Jun 15, 5:52 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar53 min
Jun 15, 6:40 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.